Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi. I have a dilema and was looking for a second opinion. I am currently on the medication Celexa for anxiety, I have been on it for about 9 weeks now. I am also a sufferer of mild acne. I have noticed that since beginning to take the celexa, my acne has been much more persistent.

My dilema is, is that I am going on holiday in 6 days and I really don't want to go looking the way I currently do. I usually have relatively clear skin, but this is the worst it's been in a while. I was thinking of weening myself off of the medication for this 6 day period so hopefully my acne will clear up and I will have clearer skin for my trip.

Any opinions? I know there are risks of taking yourself off of medication without talking to your doctor but quite frankly, I'm not bothered at this moment in time. Ha.

Share this post


Link to post
Share on other sites

I've taken celexa for anxiety before and never noticed any difference in my acne. Are you sure it's not something else you're doing? Other changes you've made?

Share this post


Link to post
Share on other sites

I've taken celexa for anxiety before and never noticed any difference in my acne. Are you sure it's not something else you're doing? Other changes you've made?

Definitely not. It happened almost the day after I started taking them and has been consistent ever since. I have done some research and it is a side effect, it's just one of the less common ones.

Share this post


Link to post
Share on other sites

I've taken celexa for anxiety before and never noticed any difference in my acne. Are you sure it's not something else you're doing? Other changes you've made?

Definitely not. It happened almost the day after I started taking them and has been consistent ever since. I have done some research and it is a side effect, it's just one of the less common ones.

Ok, well, there's not really any safe way to taper off an SSRI in 6 days. Could you possibly ask your doctor to try another one?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×